Alert archive / Montana / Wind Chill Advisories in 2020

Wind Chill Advisory 2, NWS Great Falls, MT

March 14, 2020

NWS Great Falls, MT issued this wind chill advisory at Mar 14, 2020, 11:57 PM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2020, 11:57 PM MDT (05:57 UTC)
Expired
Mar 15, 2020, 10:50 AM MDT
In force
11 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

459 
WWUS45 KTFX 150557
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
1157 PM MDT Sat Mar 14 2020

MTZ012-045-150700-
/O.CAN.KTFX.WS.W.0006.000000T0000Z-200315T1200Z/
Cascade-Liberty-
1157 PM MDT Sat Mar 14 2020

...WINTER STORM WARNING IS CANCELLED...

Snow has diminished across these portions of central Montana late
this evening. Cold temperatures will then be found throughout the
night. Some untreated roads may still be slick or snow covered. 
Travelers should still proceed with caution. 

$$

MTZ052-053-150700-
/O.EXP.KTFX.WW.Y.0024.000000T0000Z-200315T0600Z/
Jefferson-Broadwater-
Including Montana City, Boulder, Boulder Hill, Elk Park Pass, 
Homestake Pass, Whitehall, Toston, Townsend, and Winston
1157 PM MDT Sat Mar 14 2020

...WINTER WEATHER ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

Snow has diminished across these portions of southwest Montana 
late this evening. Cold temperatures will then be found 
throughout the night. Some untreated roads may still be slick or 
snow covered. Travelers should still proceed with caution. 

$$

MTZ011-013-047-050-051-151200-
/O.CON.KTFX.WS.W.0006.000000T0000Z-200315T1200Z/
Hill-Chouteau-Blaine-Judith Basin-Fergus-
Including Havre, Rocky Boy, Rudyard, Fort Benton, Carter, 
Big Sandy, Chinook, Harlem, Hays, Raynesford, Stanford, Hobson, 
Lewistown, Winifred, Lewistown Divide, and Grass Range
1157 PM MDT Sat Mar 14 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* WHAT...Heavy snow occurring. Additional snow accumulations of 
  up to one inch.

* WHERE...Judith Basin, Fergus, Blaine, Chouteau and Hill.

* WHEN...Until 6 AM MDT Sunday.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The cold wind 
  chills as low as 20 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ054-151200-
/O.CON.KTFX.WS.W.0006.000000T0000Z-200315T1200Z/
Meagher-
Including Martinsdale and White Sulphur Springs
1157 PM MDT Sat Mar 14 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of up to 
  one inch.

* WHERE...Meagher.

* WHEN...Until 6 AM MDT Sunday.

* IMPACTS...Plan on slippery road conditions. The cold wind 
  chills as low as 25 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ009-010-044-046-048-049-151200-
/O.NEW.KTFX.WC.Y.0002.200315T0600Z-200315T1800Z/
Northern Rocky Mountain Front-Eastern Glacier-Toole-
Eastern Pondera-Southern Rocky Mountain Front-Eastern Teton-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Shelby, 
Sunburst, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, 
and Dutton
1157 PM MDT Sat Mar 14 2020

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON MDT SUNDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  35 below zero.

* WHERE...Portions of north central Montana.

* WHEN...Until noon MDT Sunday.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Breezy winds could also bring some areas of
  blowing snow at times tonight through Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

MTZ008-015-055-151200-
/O.CON.KTFX.WW.Y.0024.000000T0000Z-200316T0000Z/
Beaverhead-Madison-Gallatin-
Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River,
Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, 
West Yellowstone, Battle Ridge Pass, Bozeman Pass, 
and Targhee Pass
1157 PM MDT Sat Mar 14 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT
SUNDAY...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 6 
  inches, with some higher amounts in the mountains.

* WHERE...Gallatin, Beaverhead and Madison.

* WHEN...Until 6 PM MDT Sunday.

* IMPACTS...Travel could be very difficult. Patchy blowing snow
  could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

http://www.weather.gov/greatfalls
3 follow-up statements
362 
WWUS45 KTFX 150902
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
302 AM MDT Sun Mar 15 2020

MTZ011-013-047-054-151015-
/O.CAN.KTFX.WS.W.0006.000000T0000Z-200315T1200Z/
Hill-Chouteau-Blaine-Meagher-
302 AM MDT Sun Mar 15 2020

...WINTER STORM WARNING IS CANCELLED...

Snow is coming to an end across portions of northern and central
Montana, thus the Winter Storm Warning is cancelled. Cold
temperatures may be found throughout the morning. Some untreated 
roads may also be slick or snow covered. Travelers should still 
proceed with caution. 

$$

MTZ050-051-151200-
/O.CON.KTFX.WS.W.0006.000000T0000Z-200315T1200Z/
Judith Basin-Fergus-
Including Raynesford, Stanford, Hobson, Lewistown, Winifred, 
Lewistown Divide, and Grass Range
302 AM MDT Sun Mar 15 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT EARLY
THIS MORNING...

* WHAT...Snow occurring. Additional snow accumulations of up to 
  one inch.

* WHERE...Judith Basin and Fergus.

* WHEN...Until 6 AM MDT early this morning.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The cold wind 
  chills as low as 20 below zero could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ008-015-055-151800-
/O.CON.KTFX.WW.Y.0024.000000T0000Z-200316T0000Z/
Beaverhead-Madison-Gallatin-
Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River,
Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, 
West Yellowstone, Battle Ridge Pass, Bozeman Pass, 
and Targhee Pass
302 AM MDT Sun Mar 15 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WHAT...Snow occurring. Additional snow accumulations of 2 to 4 
  inches, with some higher amounts in the mountains.

* WHERE...Gallatin, Beaverhead and Madison.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ009-010-044-046-048-049-151800-
/O.CON.KTFX.WC.Y.0002.000000T0000Z-200315T1800Z/
Northern Rocky Mountain Front-Eastern Glacier-Toole-
Eastern Pondera-Southern Rocky Mountain Front-Eastern Teton-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Shelby, 
Sunburst, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, 
and Dutton
302 AM MDT Sun Mar 15 2020

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* WHAT...Very cold wind chills occurring. Wind chills as low as 
  35 below zero.

* WHERE...Portions of north central Montana.

* WHEN...Until noon MDT today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Breezy winds could also bring some areas
  of blowing snow at times tonight through Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

http://www.weather.gov/greatfalls
151 
WWUS45 KTFX 151150
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
550 AM MDT Sun Mar 15 2020

MTZ050-051-151300-
/O.EXP.KTFX.WS.W.0006.000000T0000Z-200315T1200Z/
Judith Basin-Fergus-
Including Raynesford, Stanford, Hobson, Lewistown, Winifred, 
Lewistown Divide, and Grass Range
550 AM MDT Sun Mar 15 2020

...WINTER STORM WARNING WILL EXPIRE AT 6 AM MDT EARLY THIS
MORNING...

Snow is coming to an end across portions of central Montana, thus
the Winter Storm Warning will expire at 6 AM MDT. Cold 
temperatures and wind chills may be found throughout the morning.
Scattered light snow may then return later today. Some untreated 
roads may also be slick or snow covered at times today. Travelers
should still proceed with caution. 

$$

MTZ008-015-055-151800-
/O.CON.KTFX.WW.Y.0024.000000T0000Z-200316T0000Z/
Beaverhead-Madison-Gallatin-
Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River,
Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, 
West Yellowstone, Battle Ridge Pass, Bozeman Pass, 
and Targhee Pass
550 AM MDT Sun Mar 15 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WHAT...Snow occurring. Additional snow accumulations of 2 to 4 
  inches, with some higher amounts in the mountains.

* WHERE...Gallatin, Beaverhead and Madison.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

MTZ009-010-044-046-048-049-151800-
/O.CON.KTFX.WC.Y.0002.000000T0000Z-200315T1800Z/
Northern Rocky Mountain Front-Eastern Glacier-Toole-
Eastern Pondera-Southern Rocky Mountain Front-Eastern Teton-
Including Logan Pass, Browning, Heart Butte, Cut Bank, Shelby, 
Sunburst, Brady, Conrad, Bynum, Choteau, Augusta, Fairfield, 
and Dutton
550 AM MDT Sun Mar 15 2020

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

* WHAT...Very cold wind chills occurring. Wind chills as low as 
  35 below zero.

* WHERE...Portions of north central Montana.

* WHEN...Until noon MDT today.

* IMPACTS...The dangerously cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

* ADDITIONAL DETAILS...Breezy winds could also bring some areas of
  blowing snow at times through this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

http://www.weather.gov/greatfalls
407 
WWUS45 KTFX 151650
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
1050 AM MDT Sun Mar 15 2020

MTZ009-010-044-046-048-049-151800-
/O.CAN.KTFX.WC.Y.0002.000000T0000Z-200315T1800Z/
Northern Rocky Mountain Front-Eastern Glacier-Toole-
Eastern Pondera-Southern Rocky Mountain Front-Eastern Teton-
1050 AM MDT Sun Mar 15 2020

...WIND CHILL ADVISORY IS CANCELLED...

Winds have decreased some and temperatures are slowly warming, so
the advisory is cancelled. It will remain chilly, with sub-zero 
wind chills through the day.

$$

MTZ008-015-055-160000-
/O.CON.KTFX.WW.Y.0024.000000T0000Z-200316T0000Z/
Beaverhead-Madison-Gallatin-
Including Big Hole Pass, Wisdom, Dillon, Monida Pass, Wise River,
Ennis, Norris Hill, Raynolds Pass, Twin Bridges, Virginia City, 
West Yellowstone, Battle Ridge Pass, Bozeman Pass, 
and Targhee Pass
1050 AM MDT Sun Mar 15 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WHAT...Snow occurring. Additional snow accumulations of up to
  two inches.

* WHERE...Gallatin, Beaverhead and Madison.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

To see a graphical representation of the degree of stress on
young livestock, please visit our webpage and select Local
Programs, then Cold Air Advisory for Newborn Livestock.

&&

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this wind chill advisory went out at Mar 14, 9:05 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 14, 9:05 PM MDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
905 PM MDT Sat Mar 14 2020

.SYNOPSIS...

Widespread snow and blowing snow will continue to be found across
much of northern and central portions today, with some light snow
developing across portions of the southwest. Snow will go on a
diminishing trend across some northern and central locations this
evening through tonight, while another round of snow pushes from
south to central tonight into Sunday. Cold temperatures will be
found throughout the weekend, with some areas seeing lows dip
below zero, especially Sunday morning.

&&

.UPDATE...

The evening update has been published. Some jet energy moving
within a southwesterly flow brought a period of moderate to heavy
snow to portions of Central and Southwest Montana this evening.
There was a storm total report of 12 inches of snow in Helena.
The Winter Weather Advisory for Jefferson and Broadwater Counties
was extended until midnight to deal with the lingering snowfall
there. The Winter Storm Warning for Southern Lewis and Clark and
Toole County was allowed to expire at 9 PM and no changes were
made to the remaining Warnings. Conditions will slowly improve for
North- central areas tonight but more snow is expected over the
southwest later tonight into Sunday morning as a shortwave and
some more upper level support move into the area. The next shift
will need to monitor the wind Chills in the western portion of
the North-central MT.

&&

.AVIATION...
Updated 600 PM MDT Sat Mar 14 2020 (15/00Z TAF Period)

A jet streak is bringing a period of moderate to heavy snow that is
mostly impacting KBZN, and KHLN. This may persist for another hour
or so before conditions begin to improve. This activity may move
into the KLWT area later this evening. Otherwise, MVFR to IFR
conditions are expected for much of the forecast period, but
conditions do start to trend away from the IFR from east to west for
the North-central terminals beginning this evening as the snow
begins to wind down. Expect mountain obscuration for much of the
period.

&&

.PREV DISCUSSION...
/ISSUED 254 PM MDT Sat Mar 14 2020/
Today through Monday...Snowy and windy conditions will persist
across much of the area through tonight, with reduced visibilities
under areas of blowing snow and wind chills dipping down into the
-20F to -30F range. A surface trough looks to move east this
afternoon through tonight diminishing snow from west to east
across northern and central locations. Meanwhile a band of snow
will slowly organize across southwest MT tonight under warm moist
air moving in aloft. Current indications are showing the snow band
stalling around a line from Great Falls to Lewistown, with
widespread accumulating snow possible south of this line.

Temperatures today and again on Sunday will be below normal for
most areas, especially across the north and central. The heavier
hit snowfall areas could see temps dip below zero especially
tonight into Sunday. Surface high then takes over for Monday,
while the upper level disturbance retreats westward. The result
will be snow ending for most areas, with only some mountain snow
possible in the southwest. Cool temperatures will also continue
into Monday, although some slight warming is possible for Monday
afternoon. -TP/JA

Monday Night through Next Saturday...Large scale upper level
troughing lingers across the Western US through next week for
continued cooler than average conditions. Coolest conditions,
relative to average, will be across north- central MT through the
period while SW MT temperatures moderate closer to seasonal
averages. Mostly dry conditions are expected Tuesday and
Wednesday, though some scattered precipitation is possible across
SW MT by Wednesday as a weak disturbance on the periphery of an
upper low moving east into the Great Basin circulates into the
region. Models continue to take the bulk of the energy associated
with the Great Basin low east across UT/WY/CO Thursday. This
continues to support significant precipitation remaining mostly
south of the region, however SW MT will be near the northern
fringe of this system. Meanwhile, weak energy moving through SW
Canada and the Northern Rockies Thursday and Friday could also
bring some light precipitation to central and northern portions of
the forecast area as well as bring another cool airmass into the
region from the north. Hoenisch

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  -7  13  -2  28 /  90  40  10  10
CTB -10  12  -5  29 /  60  20  10   0
HLN  -5  24   7  36 /  80  40  10  10
BZN  10  31  15  37 /  80  70  10  20
WYS  20  40  18  42 /  90  80  50  40
DLN  18  35  22  40 /  70  70  10  20
HVR   6  18   2  24 /  90  40  20  10
LWT   2  16   3  26 /  80  60  20  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 PM MDT Sunday Beaverhead...
Gallatin...Madison.

Winter Storm Warning until 6 AM MDT Sunday Meagher.

Winter Storm Warning until 6 AM MDT Sunday Blaine...Cascade...
Chouteau...Fergus...Hill...Judith Basin...Liberty.

Winter Weather Advisory until midnight MDT tonight Broadwater...
Jefferson.

Winter Storm Warning until 9 PM MDT this evening Central and
Southern Lewis and Clark.

Winter Storm Warning until 9 PM MDT this evening Toole.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Mar 14, 10:19 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1019 PM MDT SAT MAR 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     SNOW             30 N GILDFORD           49.00N 110.22W
03/14/2020  M7.5 INCH        HILL               MT   CO-OP OBSERVER

            CO-OP OBSERVER STATION SIPM8 29.9 N
            GILDFORD.

&&
Local storm report, Mar 14, 10:20 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1020 PM MDT SAT MAR 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     SNOW             11 N TURNER             49.00N 108.39W
03/14/2020  M2.3 INCH        BLAINE             MT   CO-OP OBSERVER

            CO-OP OBSERVER STATION TNRM8 TURNER 11 NNE.

&&
Local storm report, Mar 14, 10:36 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1036 PM MDT SAT MAR 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     SNOW             HAVRE                   48.55N 109.68W
03/14/2020  M7.0 INCH        HILL               MT   TRAINED SPOTTER

            7 INCH SNOW DEPTH.

&&

JAF
Local storm report, Mar 14, 10:39 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1039 PM MDT SAT MAR 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     SNOW             5 NE HILGER             47.31N 109.28W
03/14/2020  M3.0 INCH        FERGUS             MT   TRAINED SPOTTER

            SNOW DEPTH.

&&

JAF
Local storm report, Mar 14, 10:44 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1044 PM MDT SAT MAR 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     SNOW             HAVRE                   48.54N 109.68W
03/14/2020  M3.0 INCH        HILL               MT   TRAINED SPOTTER

            3 INCHES OF FRESH SNOWFALL MEASURED SINCE
            1100AM MDST. 7 INCHES SNOW DEPTH MEASURED.

&&

JAF
Local storm report, Mar 14, 10:47 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1047 PM MDT SAT MAR 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     SNOW             5 SSE ULM               47.37N 111.48W
03/14/2020  M2.0 INCH        CASCADE            MT   TRAINED SPOTTER

            2 INCHES OF FRESH SNOWFALL SINCE 415AM. 8
            INCHES SNOW DEPTH.

&&

JAF

Nearby

Wind Chill Advisories in Montana, 2020Every wind chill advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.